MathSciNet Relay Station
MathSciNet bibliographic data
MR1140649 (93a:65026) 65D30 (41A05)
Xu, Yuan Gaussian cubature and bivariate polynomial interpolation. Math. Comp. 59 (1992), no. 200, 547–555.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement